# SDR CA190704012

- Difficulty date: July 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1500G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 531830101
- Condition: Cracked
- Location: Tube Buffer Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R ENGINE FAULT BAV INOP   AIRCRAFT DIVERSION  TROUBLE SHOOTING PERFORMED IAW PW1000G-A-75-26-00-00A-310A REV:2017/09/15. FOUND SENSE LINE TUBE CRACKED. (PW1000G-A-J75-26-49-07AAA-941A-A ITEM 80A)  SENSE LINE TUBE REPLACED.  ENGINE RUN PERFORMED IAW PW1000G-A-71-00-00-03B-320A-A REV 2019-09-31. (TC# 20190704012)
